or Connect
Mothering › Mothering Forums › Natural Living › Nutrition and Good Eating › Traditional Foods › Multi VItamins make me irritable?
New Posts  All Forums:Forum Nav:

Multi VItamins make me irritable?

post #1 of 5
Thread Starter 

Hi everyone,

    I notice that when I take a multi vitamin it really makes me irritable. I mean PMS irritable. Its terrible! I get headaches sometimes too. Normally I just take a B complex, fish oil and a probiotic and have no problems. However we are TTC right now and my multi has turned me into a shrew! Any suggestions? Any insight into what it could be that causes such a reaction?  

 

Thanks guys!  Rainbow.gif

post #2 of 5

that is a crazy reaction! did you stop taking the multi-vitamin?

post #3 of 5
Thread Starter 

Yes I did!  I've tried several and had similar reactions with each one. Some even bringing on migraines.  I do have a few food allergies but I made sure the offenders where not on the ingredient list. Guess I'm just a weirdo, lol.shrug.gif   Thanks for responding :)

post #4 of 5

If they have food complexes in them, or are whole foods vitamins, then they may be very high in salicylates or phenols- both are irritating.  I can take the synthetic Bs, but get natural fat soluble vitamins.  Minerals don't bother me.  I take a whole handful of stuff to cobble together a multi that is less toxic.
 

post #5 of 5
Thread Starter 

provacativa - thanks for the direction - I'll research salicylates ad phenols. That's something I haven't looked at. I've been putting together my own "muliti" as well. What do you use for mineral supps? 

 

Thanks!

New Posts  All Forums:Forum Nav:
  Return Home
  Back to Forum: Traditional Foods
Mothering › Mothering Forums › Natural Living › Nutrition and Good Eating › Traditional Foods › Multi VItamins make me irritable?